MathSciNet Relay Station
MathSciNet bibliographic data
MR736403 (86g:81104) 81E13 (17B67 58G99 81E05 81G20)
Witten, Edward Nonabelian bosonization in two dimensions. Comm. Math. Phys. 92 (1984), no. 4, 455–472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement